PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 1 | 49-56
Tytuł artykułu

On multilinear fractional integrals

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In $ℝ^n$, we prove $L^{p₁} ×...× L^{p_{K}}$ boundedness for the multilinear fractional integrals $I_α(f₁,...,f_K)(x) = ʃ f₁(x-θ₁ y)...f_K(x-θ_K y)|y|^{α-n} dy$ where the $θ_j$'s are nonzero and distinct. We also prove multilinear versions of two inequalities for fractional integrals and a multilinear Lebesgue differentiation theorem.
Słowa kluczowe
Czasopismo
Rocznik
Tom
102
Numer
1
Strony
49-56
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-05-24
Twórcy
  • Department of Mathematics, Yale University, Box 2155, Yale Station, New Haven, Connecticut 06520, U.S.A.
Bibliografia
  • [A] D. Adams, A sharp inequality of J. Moser for higher order derivatives, Ann. of Math. 128 (1988), 385-398.
  • [CM] S.-Y. A. Chang and D. E. Marshall, On a sharp inequality concerning the Dirichlet integral, Amer. J. Math. 107 (1985), 1015-1033.
  • [CG] R. R. Coifman and L. Grafakos, Hardy space estimates for multilinear operators I, Rev. Mat. Iberoamericana, to appear.
  • [G] L. Grafakos, Hardy space estimates for multilinear operators II, Rev. Mat. Iberoamericana, to appear.
  • [HE] L. I. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510.
  • [HMT] J. A. Hempel, G. R. Morris and N. S. Trudinger, On the sharpness of a limiting case of the Sobolev embedding theorem, Bull. Austral. Math. Soc. 3 (1970), 369-373.
  • [HI] I. I. Hirschman Jr., A convexity theorem for certain groups of transformations, J. Analyse Math. 2 (1953), 209-218.
  • [M] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1971), 1077-1092.
  • [ST] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, N.J., 1970.
  • [SWE] E. M. Stein and G. Weiss, An Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton, N.J., 1971.
  • [STR] R. S. Strichartz, A note on Trudinger's extension of Sobolev's inequalities, Indiana Univ. Math. J. 21 (1972), 841-842.
  • [T] N. S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-483.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i1p49bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.